Electron. J. Diff. Equ., Vol. 2014 (2014), No. 47, pp. 1-9.

Fuzzy differential equations under dissipative and compactness type conditions

Tzanko Donchev, Ammara Nosheen

Fuzzy differential equation with right-hand side defined as a sum of two almost continuous functions is studied. The first function satisfies dissipative-type condition with respect to Lyapunov-like function. The second maps bounded sets into relatively compact sets. The existence of solution is proved with aid of Schauder's fixed point theorem.

Submitted July 27, 2012. Published February 19, 2014.
Math Subject Classifications: 34A07, 34G20.
Key Words: Lyapunov-like function; compact perturbations; fuzzy sets.

Show me the PDF file (216 KB), TEX file, and other files for this article.

Tzanko Donchev
Department of Mathematics, "Al. I. Cuza" University
Ia\c{s}i 700506, Romania
email: tzankodd@gmail.com
Ammara Nosheen
Abdus Salam School of Mathematical Sciences
68-B, New Muslim Town
Lahore, Pakistan
email: hafiza_amara@yahoo.com

Return to the EJDE web page